# SDR AALA20010810

- Difficulty date: April 16, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Part serial: 1132431
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2339 - EN ROUTE ORD-DFW, AFTER TAKEOFF CABIN FILLED WITH SMOKE.  LEFT SIDE TEMPERATURE HIGH LIGHT ILLUMINATED.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE COOLING TURBINE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
